2 doctors weighed in:

Third times a charm, eh? Can chlorthalidone cause vision issues such as blurry eyes, sensitivity to bright light etc.?

2 doctors weighed in
Dr. Donald Colantino
Internal Medicine
1 doctor agrees

In brief: Chlorthalidone

Chlorthalidone is a long acting diuretic which can lower blood pressure and serum potassium.
It's a stretch that it would cause those side effects that you mention. I would first have an examination of your eyes by an ophthalmologist and ask the question of him or her if no other eye disorders are found.

In brief: Chlorthalidone

Chlorthalidone is a long acting diuretic which can lower blood pressure and serum potassium.
It's a stretch that it would cause those side effects that you mention. I would first have an examination of your eyes by an ophthalmologist and ask the question of him or her if no other eye disorders are found.
Dr. Donald Colantino
Dr. Donald Colantino
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
13 years in practice
508K people helped
Continue
111,000 doctors available
Read more answers from doctors